# SDR UALA2012112606799

- Difficulty date: November 25, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 78,947 hours, 22,897 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMED INDICATOR NOT LIGHTING UP DOOR 2L.  SECURED LOOSE LANYARD SLIDE LIGHT AND ARM DISARM, FUNCTION CHECK OKAY.
